# SDR 9JLA2021090224792

- Difficulty date: August 16, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N1JP
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 6,216 hours, 5,276 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 4AS48017007
- Part serial: 1846
- Condition: Defective
- Location: Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING PREFLIGHT CHECKS THE RIGHT FUEL SHUT OFF VALVE FAILED TESTING. THIS CAUSED THE CANCELLATION OF FLIGHT. THE MAINTENANCE TEAM DETERMINED THE RIGHT FUEL SHUTOFF VALVE WAS DEFECTIVE. THE VALVE ASSY WAS REMOVED AND AN OVERHAULED VALVE WAS INSTALLED. OPS AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
